# SDR F3LA2022032800021

- Difficulty date: February 2, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N205FR
- Make and model: Airbus A320-214
- Aircraft serial: 04253
- Aircraft time: 41,220 hours, 17,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5348004320601
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 41,220 hours, 17,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12124.0427 AFT CABIN UNDERNEATH FLOOR BOARDS, L/H SIDE AT FR68 AFT THRESHOLD AFT OF GIRT BAR FITTING, THRESHOLD CORRODED IN CORNER AREA
CORRECTIVE ACTION: REPLACED DOOR SEAL BEAM IAW A320 SRM 51-72-11
